Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 330, NWS Atlanta, GA

June 26, 20254 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2025, 3:02 PM EDT for 4 counties in Georgia. It was in force for 43 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2025, 3:02 PM EDT (19:02 UTC)
Expired
Jun 26, 2025, 3:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dawson County, GA, Forsyth County, GA, Hall County, GA, Lumpkin County, GA

The radar

The Atlanta radar (KFFC), 129 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:04 PM EDTTSTM WND DMG2 Wnw Clermont, GATree down at Keinmer Rd and Ransom Free Rd.
Jun 26, 3:05 PM EDTTSTM WND DMG3 Wsw Clermont, GATree down at Dahlonega Hwy and Clermont Hwy.
Jun 26, 3:19 PM EDTTSTM WND DMG3 Sse Murrayville, GATree down at Thompson Bridge Rd and Mt Vernon Rd.
Jun 26, 3:30 PM EDTTSTM WND DMG4 Ne Lumpkin, GATree reported down on a home on the 100 block of River Sound Ln.
Jun 26, 3:33 PM EDTTSTM WND DMG4 Ne Lumpkin, GAReport of a tree on a home on River Sound Ln.
Jun 26, 3:33 PM EDTTSTM WND DMG5 Nw Gainesville, GATree down at east lake dr and antioch campground rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-364 J/kg
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

977 
WUUS52 KFFC 261902
SVRFFC
GAC085-117-139-187-261945-
/O.NEW.KFFC.SV.W.0330.250626T1902Z-250626T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
302 PM EDT Thu Jun 26 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Forsyth County in north central Georgia...
  Southeastern Lumpkin County in north central Georgia...
  Southeastern Dawson County in north central Georgia...
  Central Hall County in north central Georgia...

* Until 345 PM EDT.

* At 301 PM EDT, a severe thunderstorm was located near Murrayville,
  or 9 miles north of Gainesville, moving southwest at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gainesville, Cumming, Buford, Flowery Branch, Oakwood, Clermont,
  Rest Haven, Coal Mountain, Aqualand Park, Matt, Silver City,
  Chestatee, Murrayville, Oscarville, Lake Lanier Islands, and War
  Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3453 8383 3452 8384 3450 8384 3450 8380
      3442 8369 3412 8394 3417 8406 3416 8408
      3426 8422 3454 8385
TIME...MOT...LOC 1901Z 041DEG 19KT 3443 8384 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
134 
WWUS52 KFFC 261933
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
333 PM EDT Thu Jun 26 2025

GAC085-117-139-187-261945-
/O.CON.KFFC.SV.W.0330.000000T0000Z-250626T1945Z/
Forsyth GA-Lumpkin GA-Dawson GA-Hall GA-
333 PM EDT Thu Jun 26 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN FORSYTH...SOUTHEASTERN LUMPKIN...SOUTHEASTERN DAWSON
AND WESTERN HALL COUNTIES...

At 333 PM EDT, a severe thunderstorm was located over Chestatee, or 8
miles west of Gainesville, moving southwest at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gainesville, Clermont, Aqualand Park, Chestatee, Murrayville,
Oscarville, and War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3453 8383 3452 8384 3450 8384 3450 8380
      3446 8375 3419 8394 3422 8406 3433 8408
      3454 8385
TIME...MOT...LOC 1933Z 041DEG 19KT 3430 8398 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:55 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 26, 1:55 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
155 PM EDT Thu Jun 26 2025

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Friday)
Issued at 237 AM EDT Thu Jun 26 2025

Key Messages:

    - Diurnally-enhanced scattered showers and thunderstorms are
      expected to develop this afternoon and evening.

    - Some storms could become severe with a primary risk for
      strong downburst wind gusts.

    - A Heat Advisory is in place through 8 PM for parts of
      northwest Georgia.

    - Additional thunderstorms are again expected on Friday
      afternoon and evening.

Ongoing widespread thunderstorms across central and western Georgia
early this morning will gradually diminish through the predawn hours
as any lingering instability is consumed. Quieter and drier
conditions will then persist through early afternoon as the
atmosphere will take awhile to recover from the widespread storms
early this morning. However, ample instability is again forecast to
develop by late afternoon with MLCAPE values on the order of 2500-
3500 J/kg. Scattered thunderstorms are expected to develop within
this environment. While forecast lapse rates are not as extreme as
Wednesday's environment, there will still be sufficient support for
at least a few severe thunderstorms with a primary risk for strong
downburst wind gusts as well as a few instances of hail up to size
of dime to quarter size. For this reason, SPC has maintained a
Marginal (level 1 of 5 risk) for the entire forecast area. Storms
could persist into the late evening, though unlike tonight they
should diminish fairly rapidly thereafter.

As far as temperatures are concerned, forecast highs should be a
couple of degrees below Wednesday's values for most of the area. It
will still be hot out there, though, with heat index values peaking
in the 99-103 range for most of us. A Heat Advisory is in effect for
parts of northwest Georgia where heat index values are more likely
to nudge 105 degrees this afternoon for a more sustained period.
Elsewhere, brief periods of heat index values at or over 105 are
possible, though developing late afternoon convection should tend to
keep these readings fairly transient. Still, it's a good idea to
take heat precautions as conditions will remain on the hot side.

On Friday, little change in the overall pattern and environment is
expected. With the area remaining in southwest flow around the
periphery of the western Atlantic high, abundant diurnally-drive
afternoon and evening showers and thunderstorms are again
expected. Strong to isolated severe thunderstorms will again be
possible with an attendant strong downburst wind potential.

RW

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 237 AM EDT Thu Jun 26 2025

Key Messages:

 - Scattered afternoon and evening thunderstorms will continue in
Georgia through next Thursday.

 - Temperatures will gradually fall back to average levels (88-92
degrees) for early July by the start of next week.

This Weekend & Early Next Week:

The subtropical high over the western Atlantic will be the driving
force behind Georgia's weather over the weekend and through most of
next week. Our location on the western side of high will favor light
southwest flow and keep humidity levels at very summer like levels.
High temperatures in the low 90s this weekend should gradually drift
towards the upper 80s by the middle of the workweek. The strongest
subsidence associated with the ridge will remain over the Atlantic,
and this will allow diurnally driven convection to flourish in the
Southeast each day. Thus scattered afternoon and evening
thunderstorm activity should be expected in Georgia through at least
next Thursday. Instability should be average each afternoon (MLCAPE
1000-2500 j/kg), promoting good updrafts with any storms. However
the usual lack of summer time wind shear (0-6 km shear below 15 kt)
and limited mid level lapse rates (near 5.5 C/km) should restrict
the potential for severe weather significantly.

Albright

&&

.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Thu Jun 26 2025

VFR conditions across the area but looking for convection to get
going in the next few hours. Should see another round of SHRA/TSRA
this afternoon and evening with the best chance for the TAF sites
happening around sunset (give or take an hour or two). Winds
should stay mainly out of the W-NW in the 5-10kt range but will
see some gusty winds to 30kt in and around any convective
activity. VSBYs expected to stay in the VFR range but like the
winds could see some MVFR VSBYs in and around the thunderstorms.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          94  70  91  70 /  50  30  60  40
Atlanta         95  71  92  73 /  50  40  60  40
Blairsville     90  65  87  65 /  60  30  70  40
Cartersville    95  69  92  70 /  50  40  60  40
Columbus        95  71  92  72 /  40  30  50  40
Gainesville     93  70  90  71 /  60  40  60  40
Macon           94  70  92  70 /  40  20  60  40
Rome            93  70  90  70 /  50  40  60  30
Peachtree City  94  68  92  70 /  40  30  60  40
Vidalia         93  71  93  71 /  40  20  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012-
019-020-030.

&&

SHORT TERM...RW
LONG TERM....Albright
AVIATION...01
Hazardous weather outlook, Jun 26, 4:27 AM EDT, 10 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
427 AM EDT Thu Jun 26 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
427 AM EDT Thu Jun 26 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A few thunderstorms will be possible this morning bringing
lightning and brief heavy rainfall, mainly in northwest Georgia.

Heat index values will peak between 99 and 105 degrees on
this afternoon. Precautions should be taken to prevent heat
related illnesses, especially for vulnerable populations like the
elderly, young children, and pets.

Scattered thunderstorms are expected this afternoon and evening.
The strongest storms may produce damaging downburst wind gusts in
the 40 to 60 mph range.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Additional scattered afternoon and evening thunderstorm activity
is expected each day through Tuesday. Some of the strongest
thunderstorms could bring strong wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS.

In the hours before

Local storm report, Jun 26, 10:56 AM EDT, 4 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1056 AM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     Hail             1 SE Hidden Valley Park 33.59N 84.21W
06/26/2025  E0.50 Inch       Henry              GA   Public

            Report from mPING: Half-inch (0.50 in.).

1140 PM     Hail             1 E Chamblee            33.88N 84.28W
06/25/2025  E0.50 Inch       DeKalb             GA   Public

            Report from mPING: Half-inch (0.50 in.).

0521 PM     Hail             3 NW Jim R Miller Park  33.94N 84.62W
06/25/2025  E0.50 Inch       Cobb               GA   Public

            Report from mPING: Half-inch (0.50 in.).

0524 PM     Hail             3 SE Due West           33.95N 84.62W
06/25/2025  E0.50 Inch       Cobb               GA   Public

            Report from mPING: Half-inch (0.50 in.).

1126 PM     Hail             3 NW Due West           34.00N 84.70W
06/25/2025  E0.50 Inch       Cobb               GA   Public

            Report from mPING: Half-inch (0.50 in.).

&&
Local storm report, Jun 26, 11:08 AM EDT, 3 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1108 AM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     Tstm Wnd Dmg     1 ESE Lakewood Park     33.69N 84.37W
06/26/2025                   Fulton             GA   Broadcast Media

            Tree downed across Burroughs Avenue.

&&
Local storm report, Jun 26, 11:31 AM EDT, 3 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1131 AM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Tstm Wnd Dmg     3 NNW Carrollton        33.62N 85.09W
06/25/2025                   Carroll            GA   Local Official

            Trees downed along Linda Lane on the north
            side of Carrollton.

&&
Local storm report, Jun 26, 1:06 PM EDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
106 PM EDT Thu Jun 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     Tstm Wnd Dmg     1 SE Jonesboro          33.51N 84.34W
06/26/2025                   Clayton            GA   Public

            Large tree down on a house off Thornwood
            Court.

&&
Special weather statement, Jun 26, 1:45 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Thu Jun 26 2025

GAZ016-261815-
White GA-
145 PM EDT Thu Jun 26 2025

...A strong thunderstorm will impact portions of east central White
County through 215 PM EDT...

At 145 PM EDT, a strong thunderstorm was near Hollywood, or near
Clarkesville, moving southwest at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Helen and Sautee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3473 8362 3472 8364 3467 8364 3465 8366
      3462 8364 3458 8363 3455 8362 3457 8363
      3469 8373 3477 8363
TIME...MOT...LOC 1745Z 038DEG 13KT 3469 8352

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 26, 2:52 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
252 PM EDT Thu Jun 26 2025

GAZ016-023-261915-
Hall GA-White GA-
252 PM EDT Thu Jun 26 2025

...A strong thunderstorm will impact portions of south central White
and northeastern Hall Counties through 315 PM EDT...

At 252 PM EDT, a strong thunderstorm was near Clermont, or 10 miles
south of Cleveland, moving southwest at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Lula, Clermont, and Murrayville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3445 8363 3430 8371 3430 8388 3442 8395
      3446 8390 3446 8389 3447 8389 3450 8384
      3451 8384 3455 8379
TIME...MOT...LOC 1852Z 038DEG 13KT 3444 8374

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:08 PM EDTSpecial Weather StatementFFCHaralson37 min
Jun 25, 8:09 PM EDTSpecial Weather StatementFFCForsyth36 min
Jun 25, 8:10 PM EDTSpecial Weather StatementFFCTowns, Union35 min
Jun 25, 8:12 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson48 min
Jun 25, 8:16 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett13 min
Jun 25, 8:26 PM EDTSpecial Weather StatementFFCWhite34 min
Jun 25, 8:44 PM EDTSevere Thunderstorm WarningFFCHall, Lumpkin, White31 min
Jun 25, 8:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson16 min
Jun 25, 9:09 PM EDTSpecial Weather StatementFFCCrisp36 min
Jun 25, 9:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Jun 25, 9:30 PM EDTSpecial Weather StatementFFCBanks30 min
Jun 25, 9:35 PM EDTSpecial Weather StatementFFCMadison25 min
Jun 25, 9:37 PM EDTSpecial Weather StatementFFCCarroll38 min
Jun 25, 9:42 PM EDTSevere Thunderstorm WarningFFCBanks48 min
Jun 25, 9:45 PM EDTSevere Thunderstorm WarningFFCSumter30 min
Jun 25, 9:54 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 25, 10:02 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter28 min
Jun 25, 10:09 PM EDTSpecial Weather StatementFFCCarroll36 min
Jun 25, 10:12 PM EDTSpecial Weather StatementFFCBanks33 min
Jun 25, 10:21 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren39 min
Jun 25, 10:27 PM EDTSpecial Weather StatementFFCSumter33 min
Jun 25, 10:30 PM EDTSpecial Weather StatementFFCWebster30 min
Jun 25, 10:33 PM EDTSpecial Weather StatementFFCTelfair27 min
Jun 25, 10:35 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 25, 10:46 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox29 min
Jun 25, 10:49 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 25, 10:57 PM EDTSpecial Weather StatementFFCJefferson33 min
Jun 25, 10:58 PM EDTSpecial Weather StatementFFCWalton32 min
Jun 25, 11:00 PM EDTSpecial Weather StatementFFCSumter30 min
Jun 25, 11:10 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jun 25, 11:13 PM EDTSpecial Weather StatementFFCStewart32 min
Jun 25, 11:13 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton32 min
Jun 25, 11:19 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton26 min
Jun 25, 11:19 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson26 min
Jun 25, 11:25 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs35 min
Jun 25, 11:30 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett30 min
Jun 25, 11:30 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington60 min
Jun 25, 11:33 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton27 min
Jun 25, 11:35 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding9 min
Jun 25, 11:35 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor40 min
Jun 25, 11:38 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 25, 11:39 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale21 min
Jun 25, 11:46 PM EDTSpecial Weather StatementFFCTwiggs14 min
Jun 25, 11:48 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Fulton, Henry, Newton and 2 more27 min
Jun 25, 11:50 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 25, 11:56 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen49 min
Jun 26, 12:06 AM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson39 min
Jun 26, 12:13 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Henry, Pike and 1 more32 min
Jun 26, 12:13 AM EDTSevere Thunderstorm WarningFFCLaurens, Washington, Wilkinson32 min
Jun 26, 12:18 AM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen, Wheeler42 min
Jun 26, 12:25 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding35 min
Jun 26, 12:27 AM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor33 min
Jun 26, 12:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Montgomery, Pulaski and 5 more58 min
Jun 26, 12:41 AM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding, Upson34 min
Jun 26, 12:47 AM EDTSpecial Weather StatementFFCDooly28 min
Jun 26, 12:55 AM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler35 min
Jun 26, 1:06 AM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Monroe, Pike, Talbot, Upson39 min
Jun 26, 1:12 AM EDTTornado WarningFFCPike, Upson10 min
Jun 26, 1:19 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox41 min
Jun 26, 1:27 AM EDTSpecial Weather StatementFFCHouston, Pulaski33 min
Jun 26, 1:28 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup47 min
Jun 26, 1:30 AM EDTSevere Thunderstorm WarningFFCTelfair30 min
Jun 26, 1:38 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox52 min
Jun 26, 1:45 AM EDTSevere Thunderstorm WarningFFCHarris, Heard, Meriwether, Talbot, Troup45 min
Jun 26, 2:00 AM EDTSevere Thunderstorm WarningFFCCrisp, Sumter, Wilcox45 min
Jun 26, 2:01 AM EDTSevere Thunderstorm WarningFFCCrisp, Sumter, Wilcox44 min
Jun 26, 2:03 AM EDTSevere Thunderstorm WarningFFCHarris, Troup42 min
Jun 26, 2:21 AM EDTSpecial Weather StatementFFCHeard24 min
Jun 26, 1:45 PM EDTSpecial Weather StatementFFCWhite30 min
Jun 26, 2:52 PM EDTSpecial Weather StatementFFCHall23 min
Jun 26, 3:18 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin27 min
Jun 26, 3:45 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Lumpkin, Pickens30 min
Jun 26, 4:05 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall25 min
Jun 26, 4:14 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton31 min
Jun 26, 4:25 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson15 min
Jun 26, 4:39 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton, Gwinnett36 min
Jun 26, 4:50 PM EDTSpecial Weather StatementFFCForsyth25 min
Jun 26, 4:54 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett36 min
Jun 26, 5:15 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding45 min
Jun 26, 5:18 PM EDTSpecial Weather StatementFFCGwinnett27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.